# SDR 9809369915

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 95901
- Condition: Failed
- Location: Primary Trim
- Part time: 33,426 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM WOULD NOT OPERATE WITH SWITCHES OR SUITCASE HANDLES AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED PRIMARY TRIM ACTUATOR, OPERATIONAL CHECK NORMAL.
